A member asked:

Signs of ativan (lorazepam) allergy vs side effects?

5 doctors weighed in across 2 answers
Dr. Glen Elliott answered

Specializes in Child Psychiatry

Allergic reactions to Ativan (lorazepam) and other benzodiazapines are quite rare. Hives or other skin eruptions sometimes occur, but seldom and may related to fillers in the tablet/capsule rather than to the medication itself. Side effects, especially at higher doses are more common and included drowsiness, slowed thinking, slurred speech--think effects of alcohol.

Answered Jan 19, 2018

5.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Alan Ali answered

Specializes in Psychiatry

Allergy shows thru rash but is uncommon. Side effect is mostly sedation, confusion, lack of concentration, and is dose-dependent.

Answered Oct 20, 2019

5.7k views

Thank

Related Questions

A member asked:

What are the side effects of ativan (lorazepam) 1 mg?

9 doctors weighed in across 4 answers

A member asked:

Lorazepam/ativan weird side effects?

7 doctors weighed in across 3 answers

A member asked:

What are the side effects of ativan (lorazepam)?

10 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...